Angular regularities of energy spectra of secondary ions scattered by the surface of a single crystal
Doklady Akademii Nauk, Tome 183 (1968) no. 1, pp. 60-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_1_a14,
author = {U. A. Arifov and A. A. Aliev},
title = {Angular regularities of energy spectra of secondary ions scattered by the surface of a single crystal},
journal = {Doklady Akademii Nauk},
pages = {60--63},
year = {1968},
volume = {183},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_1_a14/}
}
TY - JOUR AU - U. A. Arifov AU - A. A. Aliev TI - Angular regularities of energy spectra of secondary ions scattered by the surface of a single crystal JO - Doklady Akademii Nauk PY - 1968 SP - 60 EP - 63 VL - 183 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1968_183_1_a14/ LA - ru ID - DAN_1968_183_1_a14 ER -
U. A. Arifov; A. A. Aliev. Angular regularities of energy spectra of secondary ions scattered by the surface of a single crystal. Doklady Akademii Nauk, Tome 183 (1968) no. 1, pp. 60-63. http://geodesic.mathdoc.fr/item/DAN_1968_183_1_a14/